# SDR REXA2013022500337

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 12,791 hours, 12,421 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE CABLE PASS THRU HOLE IS CRACKED ON FS 202.75 PRESSURE BULKHEAD.  REPAIRED IAW BOMBARDIER REO 601R-53-11-563.
